# SDR AALA20130926016

- Difficulty date: September 25, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 48,084 hours, 5,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 3 DOOR OVERHEAD ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR RT NR 3 DOOR OVERHEAD ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
